# SDR FDEA201907181627

- Difficulty date: July 18, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION CARRIED OUT ON LEFT HAND WING OUTER WING ACCESS DOOR CUTOUT (STATION XORS=683.4 AND XORS=713.6) AND FOUND HOLE #14, #32, #33, #35, #36 AND #37 WITH CRACK INDICATION AS MARKED. REPAIR CARRIED OUT AT LEFT HAND WING OUTER WING ACCESS DOOR CUTOUT STATION XORS=683.4 AND XORS=713.6 AT FASTENER HOLES #14, #32, #33, #35, #36 AND #37 AS PER SRM 57-20-02-2R FIGURE 201 REPAIR 5. INITIAL INSPECTION TO BE CARRIED OUT AT 2,000 FLIGHT CYCLES AFTER COMPLETION OF THIS REPAIR AND REPETITIVE INSPECTION AT EVERY 2,000 FLIGHT CYCLES PER SRM 57-20-02-2R TABLE 201 FIGURE 202 REPAIR 5. METHOD: HIGH FREQUENCY EDDY CURRENT INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
